Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 696971, 12 pages
Research Article

Some -Type New Sequence Spaces and Their Geometric Properties

1Department of Mathematics, İstanbul Commerce University, Uskudar 36472, İstanbul, Turkey
2Department of Mathematical Engineering, Yildiz Technical University, Davutpasa Campus, 34210, Esenler, İstanbul, Turkey
3Department of Mathematics, Faculty of Arts and Science, Adıyaman University, 02040, Adıyaman, Turkey

Received 17 March 2009; Accepted 4 August 2009

Academic Editor: Agacik Zafer

Copyright © 2009 Ekrem Savaş et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ekrem Savaş, Vatan Karakaya, and Necip Şimşek, “Some -Type New Sequence Spaces and Their Geometric Properties,” Abstract and Applied Analysis, vol. 2009, Article ID 696971, 12 pages, 2009.